# SDR HNAA2012121201100

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 60,930 hours, 67,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIFT WALL NEAR F/A SEAT HAS 2 EMERGENCY LIGHTS INOPERATIVE.  REMOVED LENS, R & R 2 BULBS.  REINSTALLED LENS. OPS CHECKED GOOD.
